# SDR FDKA200804150

- Difficulty date: April 5, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 16,627 hours, 15,747 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6139 PNS (1000 PHX LCL).  EN ROUTE TO MSY AIRCRAFT DIVERTED INTO PNS DUE TO ELECTRICAL BURN SMELL IN COCKPIT.  MX INSPECTED ALL AVIONICS AND GROUND RAN AC WITH CREW AND FOUND NO DEFECTS NOTED.
